Aa
A
A
A
Close
Depression Community
10.6k Members
Avatar universal

lexapro withdrawl question

Hi,  with no help from my Dr. I thought I would post my question here.  I had taken 5mg of lexapro for 2 days only and had terrible anxiety.  I stopped cold turkey thinking i had only taken it 2 days it couldn't possibly cause withdrawl symptoms.  However, I do have the symptoms.  Nausea, dizziness and hot flashes.  Is this normal after only taking it for 2 days?
1 Responses
Avatar universal
Lexapro takes about 10 days to kick in and about 30 days to feel comfortable taking. I am up to 30 mg and feel quite anxiety free.

The first 30 days are a little spacey but after that I felt great. Like a huge weight had been taken off me. But I digress.

I did a little personal research on the effects of withdrawal and found I didn’t feel anything except anxiety creeping back till day 5 or 6.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.